# SDR UIEA2018120302766

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,394 hours, 20,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: 285T01771
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIP EXHAUST FAN STATUS MESSAGE. REMOVED AND REPLACED CURRENT SENSOR RELAY IAW SWPM 20-81-00. OPS CHECK GOOD IAW FIM 21-58 FT 905, NO DEFECTS NOTED AT THIS TIME.
